# SDR YENA2021031900182

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 62,686 hours, 22,455 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Lug
- Condition: Cracked
- Location: Slave Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LANDING GEAR -MAIN GEAR - INSPECTION SLIDING TUBE / SLAVE LINK LUG CRACK (CLASSIFIED MAJOR)
